I have been breaking out in this random rash that is moving from upper arms to lower back to upper shoulders its kind of in linear rows but so itchy and it gets warm when breaking out its becoming more frequent what could this be?
A clinical examination is necessary for correct diagnosis and treatment. The commonest possible cause of this rash is an allergic reaction. This allergic rash can be due to any soaps, foods eaten, deodorants, perfumes etc.Other possibilities are sun burn, prickly heat rash, eczema or actinitic keratosis. Prolonged sun exposure may lead to small, rough, red raised areas on the skin called actinitic keratosis.Take an antihistamine like hydroxyzine for relief in itching. Application of calamine lotion may provide some soothing effect. If the symptoms are severe or persistent it is best to see a dermatologist.
Take care and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.